# SDR ASAA2014072308751

- Difficulty date: July 23, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,067 hours, 7,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 143A9403188
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT DOOR SURROUND REVEAL PANEL 122DW HAS AN EDGE CRACK.  ACFT GROUNDED.  REPLACED THE REVEAL PANEL NR 122-DW, PN 143A9403-188, PO 817402.1 IAW SRM 53-30-15-01-1 AND 51-10-02-06-0.
